Accessibility Tools

Skip to main content

R.S. – Texas

Tagged with:

Describe the symptoms and the timeline of the reaction.

"7/23/21

I'm a 68yr old female, a cancer survivor since 2007 & was living a healthy lifestyle before receiving the two vaccines this year. I had the first vaccine on March 9th which I only experienced a slight ache on my arm body aches, allergies, coughing but on my second jab April,6th, my life was turned upside down. On the same day I had the second shot, I got the covid arm, with swelling, redness, pain, that lasted for seven days. I took tylenol for relief, but on the second week I developed a rash on my neck area, very itchy which I had to apply calamine lotion to help with it. Then, I developed severe joint pain on both thighs & hips especially after walking or using my stationary bike. This pain has continued until now that I wake up at night with hot flashes & sweating. I'm constantly sneezing with massive sinus drainage daily. My endocronologist who I have to see every 3 months for hypothyroid & insulin resistance which I just had a follow up visit last month reported that my glucose A1C had gone up to 7.5 compared to the last one I had in March earlier this year was stable at 6.5. & after I complained to her that maybe it was the side effects from the vaccine. She just blew me off & gave me a referral to go see a rhuematologist to be evaluated for reactivation of arthritis since I was on remission since 2012. I'm very angry about this matter with my new health issues since I was feeling fine before I received the vaccines. I believe that someone has to be held accountable about the bad advice & not warning the people about these toxic vaccines. I feel my life has been harmed as I did report it to VAERES which they sent me an e-mail that I may have been injured by the vaccine on March 29th about possible side effects, but I have not heard from them anymore. Now I'm suffering & don't know what else to do. If I go see the RA specialist all they will do is to start me on steriods, other meds which make me very ill & cause even more harm. HELP!!!

-R.S. -Texas"

  • I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
  • I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
  • I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.
The individual experience shared above is offered for informational purposes only. React19 neither endorses nor recommends any treatment(s) noted therein. React19 does not diagnose medical conditions, offer treatment advice, treat illnesses, or prescribe medicine or drugs. It is strongly recommended that, prior to acting upon any information gleaned from a shared experience, you first consult a physician.